# SDR HNAA2021021300049

- Difficulty date: February 11, 2021
- Submitted: February 13, 2021
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 45,307 hours, 41,273 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM NOSE LANDING GEAR AREA HEARD AFTER GEAR RETRACTION, RAN QRH, CYCLED GEAR NOISE PERSISTED.(CAPT SAID GEAR LOCKED DOWN AND HE RETURNED BACK TO FIELD WITH AIRCRAFT) R&R'D NOSE DOOR SEQUENCE PROX SWITCH IAW 32-63-05-700-803-A AMM.  SWUNG GEAR 8 TIMES GEAR DOORS CLOSED. OK FOR SERVICE.
